# SDR FDEA201202060477

- Difficulty date: February 6, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 146N54401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY LEFT TIE DOWN FITTING HAS CORROSION BS 1240.   REPAIR CARRIED OUT IAW EA F-5340-154494.   REPAIR IS CLASSIFIED AS MAJOR.
